# SDR AALA202506094324

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 78,056 hours, 30,172 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING 1L DOOR INDICATED OPEN WITH SLIDE ARMED. FLIGHT ATTENDANT CONFIRMED DOOR WAS CLOSED. ECAM CLEARED DURING TAXI TO GATE. **SUPPLEMENTAL REORT WILL BE SUBMITTED** (OPEN)
